On ideals generated by positive operators

Alpay S., Uyar A.

POSITIVITY, vol.7, pp.125-133, 2003 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 7
  • Publication Date: 2003
  • Doi Number: 10.1023/a:1025884519832
  • Journal Name: POSITIVITY
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.125-133
  • Middle East Technical University Affiliated: No


Algebra structure of principle ideals of order bounded operators is studied.